# SDR DALA2016062404958

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING STRUCTURE FOR LIFE RAFT IS CRACKED AT STA 1614, RBL 12.  CUTOUT DAMAGE FROM AFT CABIN CEILING STRUCTURE, FABRICATED REPAIR AND INSTALLED IAW SRM.
